MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY 40MM I.D. SIZE F HIGH WALL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY 40MM I.D. SIZE F HIGH WALL LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the liner would not lock into the cup.The doctor said he saw irregularities on the liner like the plastic was not formed correctly.A second liner was able to be implanted.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Product was returned and evaluated.Visual examination of the returned product identified high wall, cutouts, and anti-rotation scallops that have indentations and gouges.The inner spherical surface exhibited damage consistent with possible tool marks.Device damage appeared to show attempted use.No other damage was noted.The device was measured and found to meet product specifications where it was measured.Review of the device history records identified no deviations or anomalies during manufacturing.Unable to perform a compatibility check as insufficient information was provided.Medical records were not provided.A definitive root cause cannot be determined for the liner not assembling to the cup.No problem was found with the device regarding the claim of irregularities and the plastic not being formed correctly.All the product identifiers were conforming to specification both visually and ones that were measured.The device was also visually inspected during manufacturing.The reported complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 LONGEVITY 40MM I.D. SIZE F HIGH WALL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20344448
Report Number0001822565-2024-03114
Device Sequence Number15467590
Product Code LPH
UDI-Device Identifier00889024519381
UDI-Public(01)00889024519381(17)290422(10)66653552
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20124006
Device Lot Number66653552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale